Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    JerzeyBoy's Avatar
    JerzeyBoy is offline Member
    Join Date
    Jun 2004
    Posts
    566

    Can meds hinder gains?

    I had a thread about this already but I wanted to bring up the issue again...

    Will taking depression medication during a cycle hinder my gains? For instance, zoloft, paxil, prozac...

  2. #2
    GoingBiG's Avatar
    GoingBiG is offline Junior Member
    Join Date
    Jul 2004
    Location
    Denmark
    Posts
    79
    I know im not answering your question...

    I would never do a cycle if doing depression medication... Taking AAS can make your motions much stronger...

  3. #3
    JerzeyBoy's Avatar
    JerzeyBoy is offline Member
    Join Date
    Jun 2004
    Posts
    566
    Quote Originally Posted by GoingBiG
    I know im not answering your question...

    I would never do a cycle if doing depression medication... Taking AAS can make your motions much stronger...
    Yeah I know...I used to have depression, I got better now with therepy but it still comes and goes.

  4. #4
    Jantzen4k's Avatar
    Jantzen4k is offline Anabolic Nittany Lion
    Join Date
    Jul 2004
    Location
    $ Make The World Go Round
    Posts
    3,388
    i wouldnt even touch juice unless im willing to give 110% for the 17weeks (or however long your cycle and PCT is) because or else it will just be a waste IMO

  5. #5
    Pork Chop is offline Member
    Join Date
    Sep 2003
    Posts
    594
    ask your doctor.

  6. #6
    MotoLifter's Avatar
    MotoLifter is offline Senior Member
    Join Date
    Jan 2004
    Location
    ZooYork
    Posts
    1,322
    Post cycle depression can be a VERY strong emotion. And this is coming from somone who doesnt have depression to begin with. If I were you I would be very carefull about the next step you take. Who knows what AAS and Rx drugs do together, could have major consequences. Didn't you like the replies from your first thread?????

  7. #7
    Pale Horse's Avatar
    Pale Horse is offline F.I.L.F.
    Join Date
    Apr 2004
    Location
    ACLU headquarters
    Posts
    6,425
    I have experience with this and no it shouldn't hinder your gains. I would try to keep a standing appointment with your "shrink" during the cycle and stop immediately if you see signs of depression coming on. While no one here can give you professional advice to some point you are on your own, this is a tricky area that only your doc can monitor.

    The last thing anyone (especially here) wants to see is someone getting hurt using AS or to become a statistic on suicide.

  8. #8
    MMC78's Avatar
    MMC78 is offline Senior Member
    Join Date
    Jul 2003
    Posts
    1,310
    They might make you apapthetic. You might loose some intensity during your workouts. If you are having strong feelings of apathy while anti-depressants, talk to your Dr about changing the dose or medication.

  9. #9
    Columbus's Avatar
    Columbus is offline Anabolic Member
    Join Date
    Jul 2006
    Posts
    2,169
    I could ONKLY imagine it woulh help!

  10. #10
    RA's Avatar
    RA
    RA is offline Grade A Beef
    Join Date
    Apr 2005
    Location
    Getting madcow treatments
    Posts
    18,715
    old thread
    Last edited by RA; 01-18-2007 at 09:38 AM.

  11. #11
    Columbus's Avatar
    Columbus is offline Anabolic Member
    Join Date
    Jul 2006
    Posts
    2,169
    Didn't realize it..........sorry

  12. #12
    RA's Avatar
    RA
    RA is offline Grade A Beef
    Join Date
    Apr 2005
    Location
    Getting madcow treatments
    Posts
    18,715
    Quote Originally Posted by Columbus
    Didn't realize it..........sorry

    No worries

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •